# SDR DALA2023081706714

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 47,545 hours, 23,509 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

SHIP 6823 -DIV/PRESS/DE- DIVERTED TO SLC DUE TO CABIN PRESSURIZATION ISSUES. CORRECTIVE ACTION: T/S FOUND RT PACK OUTLET BOOT DISCONNECTED AT FWD COMPARTMENT CABIN CHECK VALVE, RE-SECURED BOOT. FOUND PACK LEAKING FROM SLIP COUPLING ABOVE LOW-LIMIT VALVE, R/R SEALS. R/R #1 HI STAGE VALVE, REPLACED LT PACK SEC HX OUT TEMP SENSOR, REPLACED M864 AND LT PACK FLOW CONTROL VALVE. BOTH PACKS PASS SINGLE PACK CONFIDENCE TEST AND CABIN PRESS LEAK TEST PASSES.
